# SDR JBXA980046

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11321
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 233005
- Condition: Cracked
- Location: Speed Brake
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING GEAR EXTENSION, LOST NR 1 HYDRAULIC SYSTEM.  LANDED WITH GEAR DOORS EXTENDED.  HYDRAULIC QUANTITY READS ZERO.  INSPECTED AND FOUND SPEED BRAKE ACTUATOR FILTER HOUSING CRACKED.  REMOVED AND REPLACED SPEEDBRAKE ACTUATOR IAW F-100 MM 27-61-02.  OPERATIONAL AND LEAK CHECKS GOOD, OKAY FOR SERVICE.  (X)
